MathSciNet Relay Station
MathSciNet bibliographic data
MR2348278 37K65 (37K25 53D25 58B20 58D05)
Lenells, Jonatan The Hunter-Saxton equation describes the geodesic flow on a sphere. J. Geom. Phys. 57 (2007), no. 10, 2049–2064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement